孔庆军简介

发布时间:2016-05-27责任编辑:浏览次数:514

姓名孔庆军   最高学位:博士     出生年月:19784

导师资质: 硕导   职称:副教授    邮箱:kqj2929@163.com   所在系:应用数学系


教育背景及作经历

1999.09—2003.07 曲阜师范大学理学学士

2003.09—2006.07 曲阜师范大学理学硕士

2006.09—2009.07 上海大学理学博士

2009.07—至今天津工业大学副教授

研究领域

代数及其表示理论、群与图、矩阵理论

 

讲授课程

高等代数,矩阵论,线性代数,概率论与数理统计,复变函数,积分变换

 

主要承担项目

[1]主持国家自然科学基金项目《有限群的共轭类长及其相关问题研究》,22万,批准号11301378,(2014.1-2016.12

[2]参加国家自然科学基金项目《置换群在组合设计上的应用》,22万,批准号11301377,(2014.1-2016.12),(排名第二)

[3]国家自然科学基金项目《局部分析与有限群的共轭类》,25万,批准号10771132,(2008.1-2010.12),参加完成(排名第七)

主要论文著作

[1]Qingjun Kong, A note on elements of prime power index in finite groups,Monatsh. Math.(accepted)2015.(SCI)

[2]Qingjun Kong, Xiuyun Guo,On s-semipermutable or s-quasinormally embedded subgroups of finite groups, Canadian Mathematical Bulletin(accepted)2015. SCI

[3]Qingjun KongThe influence of conjugacy class sizes on the structure of finite groups, WSEAS Transactions on Mathematics14:97-1052015. EI

[4]Qingjun Kong, Finite groups with elements of prime power index, Journal of Algebra and Its Applications14, 1550095, 2015. (SCI)

[5]Qingjun Kong, A noteconjugacy class sizes and solvability of finite groups, Monatsh. Math.177(2):295-2992015.(SCI)

[6]Qingjun Kong, Xiuyun GuoFinite groups with some semi-p-cover-avoiding or ss-quasinormal subgroups, Bull Korean Math Soc, 51(4)943-9482014. (SCI)

[7]Qingjun Kong, Qingfeng Liu, The influence of weakly-supplemented subgroups on the structure of finite groups, Czechoslovak Math. J., 64(1)173-1822014 . (SCI)

[8]Qingjun Kong, On an extension of the Frobeniustheorem about p-nilpotency of a finite group, Monatsh. Math.175(1)133-1382014. (SCI)

[9]Qingjun Kong, Finite groups with S-quasinormally embedded or SS-quasinormal subgroups, Acta. Math. Hungar., 142(2)459-4672014.(SCI)

[10]Qingjun Kong, Qingfeng Liu, Conjugacy class size conditions which imply solvability, Bull. Aust. Math. Soc.88:297-3002013. (SCI)

[11]Qingjun Kong,Finite groups with four class sizes of elements of order divisible by at most three distinct primes, Journal of Group Theory, 15(5)661-6672012. (SCI)

[12]Qingjun Kong, Conjugacy class sizes and solvability of finite groups, Monatsh. Math.168(2)267-2712012.(SCI)

[13]Qingjun KongXiuyun Guo, On an extension of a theorem on conjugacy classes sizes, Israel Journal of Mathematics179(1)279-2842010. (SCI)

[14]Qingjun KongXiuyun Guo, Notes on conjugacy class lengths of finite groups, Siberian Mathematical Journal , 51(2) 286-2882010. (SCI)

[15] Qingjun Kong, A note on two Caminas theorems on conjugacy class sizes,Proceedings Mathematical Sciences, 120(2)139-1402010.SCI EI

[16]Qingjun KongXiuyun GuoOn δ-permutability of maximal subgroups of Sylow subgroups of finite groups, Arch. Math., 91106-110, 2008.(SCI)

成果及荣誉

天津工业大学优秀教师

天津市131创新型人才培养工程第三层次人选。


社会兼职

美国数学会评论员,担任国际数学杂志American Journal of Applied Mathematics Pure and Applied Mathematics JournalScience Journal of Applied Mathematics and StatisticsMathematical Journal of Interdisciplinary Sciences的编委。